# SDR AALA201806159001

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 83,659 hours, 23,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF CONDENSATION ON THE RT OUTBOARD TRAILING EDGE FLAP.  ALL THREE  LOCATIONS ARE 6.5 INCHES FWD OF THE TRAILING EDGE OF THE FLAP. THE DIMENSIONS FROM INBOARD TO  OUTBOARD ARE AS FOLLOWS: 3.0 INCHES BY 4 INCHES AT WBL 539.5, 2.0 INCHES BY 2.0 INCHES AT WBL  553.5, 1.0 INCH BY 1.0 INCH AT WBL 578.   A TAP TEST OF THE AFFECTED AREAS CONFIRMED THERE IS NO  DISBONDING PRESENT AND REPAIRED IAW EA 281530.  THE AIRCRAFT WAS GROUNDED.
